Oct 12, 2012
Im h.i.v with dark spots
| Response from Dr. Henry
Tough to comment on that without more details/examination findings. This website is focused on side effects of HIV treatment. What is your HIV status and which HIV drugs are you taking. Recommend discussing your concern with your doctor. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.